# SDR SIMA20140224012

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BRACKETS, TWO EACH, ATTACHING THE RT LONGITUDINAL BEAM TO FLOORBEAM FS 280 AT RBL 9.00 ARE CRACKED.  TWO CRACKS APPROXIMATELY 1.250 INCHES IN LENGTH.  FABRICATED & INSTALLED NEW L BRACKETS, TWO EACH, ON RT LONGITUDINAL BEAM TO FS 280.00 AT RBL 9.0 IAW SRM 51-42-06 & SRM 51-42-21.
